# SDR UPS99828423

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2610338
- Condition: Cracked
- Location: Bs 85-95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONG 35R FS 85 TO 95 IS CRACKED UNDER THE SPLICE.  REMOVED, FABRICATED AND REPLACED LONGERON IAW SRM 53-2-2 AND 51-1-2OD.
